# SDR RAIA00605026

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 18,774 hours, 16,756 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT- 5552- MKE- BLEED NR 2 LEAK INDICATION.  MAINTENANCE TROUBLE SHOT AND COULD NOT DUPLICATE MALFUNCTION.
